# SDR 9808921141

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46750
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING THE LANDING ROLLOUT, THE NR 3 ENGINE COMPRESSOR STALLED WHILE IN REVERSE THRUST.  THE EGT REACHED 970C BEFORE THE ENGINE WAS SHUT DOWN.  MAINTENANCE PERFORMED A BORESCOPE INSPECTION AND FOUND DAMAGE TO THE HIGH PRESSURE COMPRESSOR. THE AIRCRAFT WAS REMOVED FROM SERVICE FOR AN ENGINE CHANGE.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
